# SDR AALA20040797

- Difficulty date: June 17, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Tail
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WHILE ACCOMPLISHING C1945CB STEP E 3 CHORD WAS CUT AT 0.30 INCH FROM UPPER FASTENER OF REMAINING CHORD NOT 0.46 INCH AS ECO INSTRUCTS.  AREA IS 1 INCH BY 1 INCH AT A DEPTH OF 1.3 INCHES.  FILLED GAP WITH BMS5 95 SEALANT AND COMPLETED REPAIR PER ECO C1945 INSTRUCTIONS.
